On the property (f(n),g(n))=1 for certain multiplicative functions
Journées arithmétiques de Caen, Astérisque no. 41-42  (1977), p. 273-276
@incollection{AST_1977__41-42__273_0,
     author = {Scourfield, Eira J.},
     title = {On the property $(f(n), g(n)) = 1$ for certain multiplicative functions},
     booktitle = {Journ\'ees arithm\'etiques de Caen},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {41-42},
     year = {1977},
     pages = {273-276},
     mrnumber = {441895},
     zbl = {0347.10037},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__41-42__273_0}
}
Scourfield, Eira J. On the property $(f(n), g(n)) = 1$ for certain multiplicative functions, in Journées arithmétiques de Caen, Astérisque, no. 41-42 (1977), pp. 273-276. http://www.numdam.org/item/AST_1977__41-42__273_0/

[1] P. Erdös.- Some asymptotic formulas in number theory. J. Indian Math. Soc. (N.S.), 12 (1948), pp. 75-78. | MR 29406 | Zbl 0041.36807

[2] E. J. Scourfield.- An asymptotic formula for the property (n,f(n))=1 for a class of multiplicative functions. Acta Arithmetica, 29 (1976), pp. 401-423. | Article | MR 424728 | Zbl 0286.10023